Author Topic: Eye Floaters and blurry sight-cobwebs?  (Read 949 times)

[Buddie]

Re: Eye Floaters and blurry sight-cobwebs?
« Reply #10 on: February 01, 2019, 03:40:28 am »
Wonderful. :) I hope it turns out to be nothing.  The best thing for health anxiety is good news.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eye Floaters and blurry sight-cobwebs?
« Reply #11 on: February 01, 2019, 05:08:11 am »
Wonderful. :) I hope it turns out to be nothing.  The best thing for health anxiety is good news.


 :) ;)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eye Floaters and blurry sight-cobwebs?
« Reply #12 on: February 06, 2019, 08:17:41 pm »
Sure, see a dr, but it actually is extremely common in WD. No need to panic.

Update: Saw the eye doctor and he said normal with aging and the retina is not detached, just the visceral gel starts breaking down and falling back into your eyeball. It totally freaked me out and while it's less noticeable, they are still there and my right eye is more blurry and sensitive to light now. I've never read anywhere this is a SX of benzo W/D if [...] cares to post where he read this as a SX of benzo use-WD?
I hate blaming EVERYTHING on benzo dependence and W/D. Apparently a lot people get floaters randomly in there lifetime that are permanent, or disappear overtime.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eye Floaters and blurry sight-cobwebs?
« Reply #13 on: February 06, 2019, 08:35:03 pm »
Yep, totally normal 9 times out of 10. Just because people happen to experience it in withdrawal doesn't make it a symptom of withdrawal. I have worked in eye care for over 10 years. It can only happen due to deterioration of the vitreous or damage to the retina, period.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eye Floaters and blurry sight-cobwebs?
« Reply #14 on: February 06, 2019, 08:57:35 pm »
Yep, totally normal 9 times out of 10. Just because people happen to experience it in withdrawal doesn't make it a symptom of withdrawal. I have worked in eye care for over 10 years. It can only happen due to deterioration of the vitreous or damage to the retina, period.

Thanks, that's what I rationalized too. While not debilitating, it just adds to the stress with all the other "out of normal" mental issues Benzo use has created this past year. God I pray to feel 75% normal again!
I just can't seem to "let go" and accept during this time of hell.
Meditation, acupuncture, therapy, deep tissue messages don't help one bit. I just can't break free of the constant stress and anxiety this is having on my entire life! Unemployed, limited health coverage now and finances being slowly drained...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eye Floaters and blurry sight-cobwebs?
« Reply #15 on: February 06, 2019, 09:06:58 pm »
I totally understand. Riley, are you tapering? What are your current doses? Can't tell from your sig. :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eye Floaters and blurry sight-cobwebs?
« Reply #16 on: February 07, 2019, 07:00:59 pm »
Here's a site... scroll down.  He healed at 16 months give or take.  I believe his eyes, like mine all of a sudden exploded with floaters.  I've talked with many people on these boards for close to 2 years and all of my friends on here have vision problems, including floaters.  Mine started in month 7.. boom, all of a sudden a thousand floaters in my eyes.   I'm a type 1 diabetic and go to Mass Eye and Ear in Boston... arguably the best in the world.. I brought this up to them and they concurred. 

My floaters have gotten much better btw.  I have to really look for them in order to see them now.... I'm 20 months out. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eye Floaters and blurry sight-cobwebs?
« Reply #17 on: February 11, 2019, 08:58:04 pm »
I totally understand. Riley, are you tapering? What are your current doses? Can't tell from your sig. :)

Currently tapering from K to Valium, which isn't agreeing with me at all!
The Valium makes me tired, lethargic and more depression it seems.
Started in early October and now going into mid February I still feel like crap. Terrible agroephobia, constantly cold and shivering, high anxiety and worsening depression from being unemployed and watching my finances being drained. Unemployment benefits just ran out. Terrified to go back to work somewhere as my brain has shut down and motivation is ZERO. It's crazy cause I've always worked and went on interviews, but my mind wont allow me to leave the house! Terrified of social interaction in the slightest! Body aches, paranoid of the slightest problems. I think I need to stay on K longer for my afternoon dose of .25 and HOPE I can function semi-normal to get back to working
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eye Floaters and blurry sight-cobwebs?
« Reply #18 on: February 11, 2019, 09:29:40 pm »
Wow, Riley, I am sorry to hear that. It seems like that happens to some people switching to Valium for some reason. Is there a reason you couldn't taper from klonopin?

You might want to add those details to your signature. It seems important for people to know so we can better support you. :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Eye Floaters and blurry sight-cobwebs?
« Reply #19 on: February 23, 2019, 11:58:18 pm »
Two years ago, my eye doctor diagnosed the "black cobwebs" moving across my eye vision, as floaters also. Yes, they were strange, and aggravating. Not recommending this advice to anyone, but while researching home remedies for this issue online, a few sites mentioned eating beets as a potential remedy. So I ate beets, canned, or fresh, twice a week. A few weeks later the "floater's" disappeared. They seem to return if I forget to eat some beets for several weeks. Now I eat a can of beets a few times a month, and no "black spider webs", or floater's to be seen. This is not medical advice. Just sharing what has assisted me.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.